Best approximation and the Fourier–Jacobi sums
Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 651-661
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_5_a1,
author = {I. I. Sharapudinov},
title = {Best approximation and the {Fourier{\textendash}Jacobi} sums},
journal = {Matemati\v{c}eskie zametki},
pages = {651--661},
year = {1983},
volume = {34},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a1/}
}
I. I. Sharapudinov. Best approximation and the Fourier–Jacobi sums. Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 651-661. http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a1/